Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 57, Pages 3057-3067
http://dx.doi.org/10.1155/S0161171204310112

Mixed quasi invex equilibrium problems

Etisalat College of Engineering, P.O. Box 980, Sharjah, United Arab Emirates

Received 11 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “Mixed quasi invex equilibrium problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 57, pp. 3057-3067, 2004. doi:10.1155/S0161171204310112